# SDR SWAA2023090587189

- Difficulty date: August 8, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 51,287 hours, 30,971 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET STR 19L STA 500D FWD CARGO COMPARTMENT 2023-491797<[01] REPLACED GUSSET LOC. STR 19L STA 500D FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 143A7902 SHEET 209 REV.-;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
